Home > Research > Publications & Outputs > On Browder tuples
View graph of relations

On Browder tuples

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>2009
<mark>Journal</mark>Acta Scientiarum Mathematicarum
Issue number3-4
Number of pages13
Pages (from-to)665-677
<mark>Original language</mark>English


In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.